# SDR QXEA2013090901328

- Difficulty date: August 28, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT UPPER STOP FITTING NUTPLATE CORRODED.   REMOVED  STOP FITTING IAW AMM 52-32-19-000-80.  INSTALLED STOP FITTING IAW AMM 52-32-19-400-801, SUBTASK 52-32-19-420-141.
